U.S. doctors online nowAsk doctors free
Kellyton, AL
A 29-year-old female asked:

i had unprotected sex a week after the depo-provera and my period been on every since... help please?

1 doctor answer1 doctor weighed in
Dr. Chevies Newman
Obstetrics and Gynecology 22 years experience
The bleeding is not: Likely due to the intercourse, the Depo-Provera can cause that on its own. That is unless you got an infection of the cervix. The Depo-Provera bleeding is common at first and can be remedied but call your doc and be patient, it will improve over time. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Feb 19, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.